... anxiety attack on the way home and even pulled into the doctor's office cause it wouldn't stop. I mentally was clear but my body was not feeling right. Is this normal?
Hi, jewel! It's not uncommon to experience increased anxiety as a side effect of antidepressants for the first few days to several weeks.
Yours sounds a bit more than normal and it would be a good idea to talk with your doctor about it.
Best regards to you, Wildcat
In my opinion, what you experienced is 100% normal. I started out on 10mg of lexapro as well and I seriously had a full on panick attack out of no where the second week I was on it. It even happened at work. I continued to take the medicine though as my doctor told me that may happen. I had one more panick attack the next week but since then, it's been over a year with no panick attacks and a mostly improved life! Let me know if you have any more questions.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Oct 2013 • 3 answers
Updated 29 Jan 2016 • 4 answers
Updated 6 Aug 2016 • 2 answers
Updated 29 Apr 2017 • 2 answers
Updated 20 Aug 2018 • 3 answers